# SDR DALA2017110708007

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 77,965 hours, 60,082 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED FUMES IN CABIN AFTER TAKEOFF. FOUND THE LT A/C COMPARTMENT B-NUT ON A HYD FUSE LEAKING NEAR FILTER PACK. TIGHTENED THE B-NUT.
